SciELO - Scientific Electronic Library Online

 
vol.33 issue3Generalized b-closed sets in ideal bitopological spaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

TUNC, Cemil  and  MOHAMMED, Sizar Abid. On the qualitative properties of differential equations of third order with retarded argument. Proyecciones (Antofagasta) [online]. 2014, vol.33, n.3, pp.325-347. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172014000300007.

By using the standard Liapunov-Krasovskii functional approach, in this paper, new stability, boundedness and ultimately boundedness criteria are established for a class of vector functional differential equations of third order with retarded argument

        · text in English     · English ( pdf )